# SDR DL76L070247

- Difficulty date: March 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 76,707 hours, 11,553 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738813
- Part serial: 171062
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

CABIN ALT AUTO 1 AND AUTO 2 STATUS MSG APPEAR ON, TAXI OUT AND CABIN PRESSURIZATION ERRATIC AND UNCOMFORTABLE.  REPLACED CPC 1 AND CPC 2.  BITE TESTS VERIFY NO FAULTS.  MSGS ERASED.
